Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 62, Number 206

All articles in this issue are freely accessible.

A posteriori error estimates for nonlinear problems. Finite element discretizations of elliptic equations
R. Verfürth.
Math. Comp. 62 (1994), 445-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213837
Long-time numerical solution of a parabolic equation with memory
Vidar Thomée and Lars B. Wahlbin.
Math. Comp. 62 (1994), 477-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1220827
Why nonconservative schemes converge to wrong solutions: error analysis
Thomas Y. Hou and Philippe G. LeFloch.
Math. Comp. 62 (1994), 497-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201068
On a cell entropy inequality for discontinuous Galerkin methods
Guang Shan Jiang and Chi-Wang Shu.
Math. Comp. 62 (1994), 531-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223232
On the stability analysis of boundary conditions for the wave equation by energy methods. I. The homogeneous case
T. Ha-Duong and P. Joly.
Math. Comp. 62 (1994), 539-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216259
$B$-convergence properties of multistep Runge-Kutta methods
Shou Fu Li.
Math. Comp. 62 (1994), 565-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201071
A quick way of obtaining an approximate solution to a Sturm-Liouville problem
Ll. G. Chambers.
Math. Comp. 62 (1994), 577-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212265
Iterated collocation methods for Volterra integral equations with delay arguments
Hermann Brunner.
Math. Comp. 62 (1994), 581-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213835
Backward error analysis of cyclic reduction for the solution of tridiagonal systems
Pierluigi Amodio and Francesca Mazzia.
Math. Comp. 62 (1994), 601-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1208836
The sigma-SOR algorithm and the optimal strategy for the utilization of the SOR iterative method
Zbigniew I. Woźnicki.
Math. Comp. 62 (1994), 619-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212270
Algorithms for optimal discontinuous piecewise linear and constant $L_{2}$ fits to continuous functions with adjustable nodes in one and two dimensions
M. J. Baines.
Math. Comp. 62 (1994), 645-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223231
Divergence of continued fractions related to hypergeometric series
Lisa Lorentzen.
Math. Comp. 62 (1994), 671-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203736
Recurrence formulas for multivariate orthogonal polynomials
Yuan Xu.
Math. Comp. 62 (1994), 687-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212269
A characterization of positive quadrature formulae
Yuan Xu.
Math. Comp. 62 (1994), 703-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223234
On a theorem of C. Posse concerning Gaussian quadrature of Chebyshev type
Klaus-Jürgen Förster.
Math. Comp. 62 (1994), 719-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219703
Polynomial approximations of functions with endpoint singularities and product integration formulas
Giuseppe Mastroianni and Giovanni Monegato.
Math. Comp. 62 (1994), 725-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201069
Gauss-type quadratures for weakly singular integrals and their application to Fredholm integral equations of the second kind
Hideaki Kaneko and Yuesheng Xu.
Math. Comp. 62 (1994), 739-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218345
Some error estimates for the numerical approximation of surface integrals
Kurt Georg and Johannes Tausch.
Math. Comp. 62 (1994), 755-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219704
The numerical evaluation of a $2$-D Cauchy principal value integral arising in boundary integral equation methods
Giovanni Monegato.
Math. Comp. 62 (1994), 765-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212268
Polar generation of random variates with the $t$-distribution
Ralph W. Bailey.
Math. Comp. 62 (1994), 779-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219702
Improved lower bounds for the discrepancy of inversive congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann.
Math. Comp. 62 (1994), 783-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216258
Explicit inversive congruential pseudorandom numbers with power of two modulus
Jürgen Eichenauer-Herrmann and Katja Ickstadt.
Math. Comp. 62 (1994), 787-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212266
On the lattice structure of certain linear congruential sequences related to AWC/SWB generators
Raymond Couture and Pierre L’Ecuyer.
Math. Comp. 62 (1994), 799-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1220826
The $k$-dimensional distribution of combined GFSR sequences
Shu Tezuka.
Math. Comp. 62 (1994), 809-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223233
Factoring polynomials over finite fields using differential equations and normal bases
Harald Niederreiter.
Math. Comp. 62 (1994), 819-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216262
An acceleration of the Niederreiter factorization algorithm in characteristic $2$
Rainer Göttfert.
Math. Comp. 62 (1994), 831-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218344
The structure of the projective indecomposable modules of $3 M_{22}$ in characteristic $2$
W. Lempken and R. Staszewski.
Math. Comp. 62 (1994), 841-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216260
The $3$-modular characters of the Rudvalis sporadic simple group and its covering group
Gerhard Hiss.
Math. Comp. 62 (1994), 851-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1212267
A remark concerning $m$-divisibility and the discrete logarithm in the divisor class group of curves
Gerhard Frey and Hans-Georg Rück.
Math. Comp. 62 (1994), 865-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218343
Rank-one Drinfel’d modules on elliptic curves
D. S. Dummit and David Hayes.
Math. Comp. 62 (1994), 875-883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218342
Quadratic residue covers for certain real quadratic fields
R. A. Mollin and H. C. Williams.
Math. Comp. 62 (1994), 885-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218346
The determination of the imaginary abelian number fields with class number one
Ken Yamamura.
Math. Comp. 62 (1994), 899-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218347
A special extension of Wieferich’s criterion
Petr Cikánek.
Math. Comp. 62 (1994), 923-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216257
Some remarks on the $abc$-conjecture
J. Browkin and J. Brzeziński.
Math. Comp. 62 (1994), 931-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218341
Reviews and Descriptions of Tables and Books
Math. Comp. 62 (1994), 941-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions